# SDR AWXA200700360

- Difficulty date: March 12, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 49,300 hours, 34,723 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Part number: 65176859
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND CRACKED WEB COVER, BS 348.20 - BS 351.2, S15L - S17L.  REPLACED WEB COVER, BS 348.20 - BS 351.2, S15L - S17L IAW AWA ER 03-5312-07066-ES2.
